RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 2(338), Pages 219–220 (Mi umn391)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Links modulo knots and the isotopic realization problem

S. A. Melikhova, R. V. Mikhailovb

a M. V. Lomonosov Moscow State University
b University of Latvia, Institute of Chemical Physics

DOI: https://doi.org/10.4213/rm391

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:2, 414–415

Bibliographic databases:

MSC: 57M25, 57Q37, 57Q35
Accepted: 01.02.2001

Citation: S. A. Melikhov, R. V. Mikhailov, “Links modulo knots and the isotopic realization problem”, Uspekhi Mat. Nauk, 56:2(338) (2001), 219–220; Russian Math. Surveys, 56:2 (2001), 414–415

Citation in format AMSBIB
\Bibitem{MelMik01}
\by S.~A.~Melikhov, R.~V.~Mikhailov
\paper Links modulo knots and the isotopic realization problem
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 2(338)
\pages 219--220
\mathnet{http://mi.mathnet.ru/umn391}
\crossref{https://doi.org/10.4213/rm391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1859716}
\zmath{https://zbmath.org/?q=an:1009.57033}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..414M}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 2
\pages 414--415
\crossref{https://doi.org/10.1070/RM2001v056n02ABEH000391}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000171215300007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035598131}


Linking options:
  • http://mi.mathnet.ru/eng/umn391
  • https://doi.org/10.4213/rm391
  • http://mi.mathnet.ru/eng/umn/v56/i2/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Melikhov S.A., “On maps with unstable singularities”, Topology Appl., 120:1-2 (2002), 105–156  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. S. A. Melikhov, “On isotopic realizability of maps factored through a hyperplane”, Sb. Math., 195:8 (2004), 1117–1163  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Melikhov S.A., Repovš D., “$n$-quasi-isotopy. I. Questions of nilpotence”, J. Knot Theory Ramifications, 14:5 (2005), 571–602  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:396
    Full text:223
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020